Quasi-local algebras and asymptotic expanders

Li K, Nowak P, Spakula J, Zhang J (2021)

Publication Type: Journal article

Publication year: 2021


Book Volume: 15

Pages Range: 655-682

Journal Issue: 2

DOI: 10.4171/GGD/610


In this paper, we study the relation between the uniform Roe algebra and the uniform quasi-local algebra associated to a metric space of bounded geometry. In the process, we introduce a weakening of the notion of expanders, called asymptotic expanders. We show that being a sequence of asymptotic expanders is a coarse property under certain connectedness condition, and it implies non-uniformly local amenability. Moreover, we also analyse some C *-algebraic properties of uniform quasi-local algebras. In particular, we show that a uniform quasi-local algebra is nuclear if and only if the underlying metric space has Property A.

Authors with CRIS profile

Involved external institutions

How to cite


Li, K., Nowak, P., Spakula, J., & Zhang, J. (2021). Quasi-local algebras and asymptotic expanders. Groups Geometry and Dynamics, 15(2), 655-682. https://doi.org/10.4171/GGD/610


Li, Kang, et al. "Quasi-local algebras and asymptotic expanders." Groups Geometry and Dynamics 15.2 (2021): 655-682.

BibTeX: Download